# SDR SWAA2014102933422

- Difficulty date: October 19, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 35,898 hours, 20,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 115A2930
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE AT WS 270 AFT AREA CLIP CRACKED ON FRONT SIDE OF RIB ABOVE STRUT FAIRING.  R & R CLIP IAW SRM & DWG.
